# SDR SWIA202162819

- Difficulty date: October 13, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANSCOWL, BOTH LATCH DOOR TRIGGER LATCH BEARING PADS WORN.   (C-CHECK RO 11-24-21)   REMOVED AND REPLACED AFT LATCH BEARING PAD AND REPAIRED AFT C-CHANNEL REF. REO 670-54-21-1481 REV. --, 2021-11-08 AND COMPLIED WITH SKY CARD 51-900-1002-SKY.  REMOVED AND REPLACED FWD LATCH BEARING PAD REF. REO 670-54-21-1207 REV. A, 2015-08-27 AND CRJ 700 SRM 51-42-06-001-001-A01.
